# SDR QXEA2013030900599

- Difficulty date: March 9, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 216 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 24S CORRODED AT BS 216. FOUND OUT OF LIMITS IAW SRM 53-50-03-00-01, REV 12.  REMOVED STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.   INSTALLED NEW STRINGER CLIP IAW SRM 51-42-05-02-01, REV 12.
